PROF. BÙI XUÂN HẢI

Faculty of Mathematics - Computer Science

PositionFormer Associate Dean of the Faculty of Mathematics – Computer Science
Former Head of the Department of Algebra
Former Manager of the Major of Algebra and Number Theory
Citation nameBui Xuan Hai
Field of ProfessionalAlgebra and Number Theory
Year of appointment title of Professor2015
Style of citationMLA Citation Style
EducationIn 1976
Belarus State University (BGU)
BSc of Mathematics
In 1988
Leningrad State University (LGU)
Assoc.DSc of Mathematics – Physics
In 1995
Mons-Hainaut University
DSc of Mathematics
Name
Email
Languages
PROF. BÙI XUÂN HẢI
bxhai@hcmus.edu.vn
Vietnamese, English, French, Russian

PUBLICATION

1. H. V. Khanh, B. X. Hai, Locally solvable maximal subgroups in division rings, Kyoto Journal of Mathematics, accepted (2022).
2. V. M. Trang, M. H. Bien, T. H.Dung, B. X. Hai, On the algebraicity of bounded degree in division rings, Commun. in Algebra 50:10 (2022), 4178-4187, https://doi.org/10.1080/00927872.2022.2057523
3. L. V. Chua, M. H. Bien, B. X. Hai, A note on skew linear groups of finite rank, Archiv der Mathematik  119 (2022),  113-120, https://doi.org/10.1007/s00013-022-01732-2
4. M. H. Bien, B. X. Hai, D. T. Hue, On the unit groups of  rings with involution, Acta Mathematica Hungarica 166 (2) (2022), 432-452,  https://doi.org/10.1007/s10474-022-01223-4.
5. B. X. Hai, Maximal subgroups of almost subnormal subgroups in  division rings, Acta Math Vietnam (2022) 47, 197-209, https://doi.org/10.1007/s40306-021-00456-9
6. B.X. Hai, B.X.B. Minh, L. Van Chua, M.H. Bien (2021),  Low Diameter Algebraic Graphs. In: Nešetřil J., Perarnau G., Rué J., Serra O. (eds) Extended Abstracts EuroComb 2021. Trends in Mathematics, vol 14, 465-471. Birkhäuser,Cham.(Conference paper) https://doi.org/10.1007/978-3-030-83823-2_73
7. L. Q. Danh, M. H. Bien, and B. X. Hai, Permutable subgroups in GL(n,D) and applications to locally finite group algebras, Vietnam Journal of Mathematics, 51 (2023) 277-288 (Online First: 18-06-2021)
https://doi.org/10.1007/s10013-021-00513-8
8. B. X. Hai, H. V. Khanh, Multiplicative subgroups in weakly locally finite division rings, Acta Math Vietnam 46, 779-794 (2021), https://doi.org/10.1007/s40306-021-00429-y
9. B. X. Hai, T. H. Dung, M. H. Bien, Almost subnormal subgroups in division rings with generalized algebraic rational identities, Journal of Algebra and Its Applications 21:4 (2022), 2250075 (12 pages), https://doi.org/10.1142/S021949882250075X.
10. B. X. Hai, C. M. Nam, M. H. Bien, Automorphism groups of vector spaces with generalized group identities, Linear and Multilinear Algebra (2021) , Published online: 10 june 2021, http://doi.org/10.1080/03081087.2021.1939257.
11. M. H. Bien, B. X. Hai, V. M. Trang, Algebraic commutators with respect to subnormal subgroups in division rings, Acta Mathematica Hungarica (2021) 163(2) 663-681, https://doi.org/10.1007/s10474-020-01109-3
12. H. V. Khanh, B. X. Hai, Locally solvable and solvable-by-finite  maximal subgroups of  GLn(D), Publicacions Matemàtiques  66 (2022) 77-97
DOI: 10.5565/PUBLMAT6612203
13. B. X. Hai, C. M. Nam, M. H. Bien, On locally finite skew group algebras, Mathematical Notes 108:6 (2020) 769-774, https://doi.org/10.1134/S000143462011019X
14. M. H. Bien, B. X. Hai, On subnormal subgroups in division rings containing a non-abelian solvable subgroup, Bull. Math. Soc. Sci. Math. Roumanie, 63:2 (111) (2020) 149-160.
15. T. T. Deo, M. H. Bien, and B. X. Hai, On division subrings normalized by almost subnormal subgroups in division rings, Periodica Mathematica Hungarica  80 (2020) 15-27, https://doi.org/10.1007/s10998-019-00282-5
16. T. T. Deo, M. H. Bien, and B. X. Hai, On weakly locally finite division rings, Acta Math Vietnam (2019) 44: 553-569, https://doi.org/10.1007/s40306-018-0292-x
17. B. X. Hai and H. V. Khanh, Free subgroups in maximal subgroups of skew linear groups, International  Journal of Algebra  and Computation 29: 3 (2019) 603-614,  https://doi.org/10.1142/S0218196719500164
18. B. X. Hai, H. V. Khanh, and M. H. Bien, Generalized power central group identities in almost subnormal subgroups of GLn(D), Algebra i Analiz 31:4 (2019) 225-239 (Russian), English transl. in St. Petersburg Mathematical Journal 31:4 (2020) 739-749,
https://doi.org/10.1090/spmj/1621
19. B. X. Hai, V. M. Trang, and M. H. Bien, A note On subgroups in a division ring that are left algebraic over a division subring, Archiv der Mathematik 113 (2019) 141-148, https://doi.org/10.1007/s00013-019-01317-6
20. N. K. Ngoc, M. H. Bien, and B. X. Hai, Free subgroups in almost subnormal subgroups of general skew linear groups, Algebra i Analiz,  28:5  (2016) (Russian) 220–235; transl. in  St. Petersburg Mathematical Journal, 28:5 (2017) 707-717, http://dx.doi.org/10.1090/spmj/1468
21. B. X. Hai and N. A. Tu, On multiplicative subgroups in division rings, Journal of Algebra and its Appllication,  15:3  (2016) 1650050 (16 pages), https://doi.org/10.1142/S021949881650050X
22. T. T. Deo, M. H. Bien, B. X. Hai, On radicality of maximal subgroups in GLn(D), Journal of  Algebra 365(2012) 42-49.
23. B. X. Hai, T. T. Deo, M. H. Bien, On  subgroups in division rings of type 2, Studia Scientiarum Mathematicarum Hungarica, 49 :4 (2012)  549-557,
https://doi.org/10.1556/SScMath.49.2012.4.1224
24. B. X. Hai, N. V. Thin, On  the proof of some theorem on locally nilpotent subgroups in division rings, Commun. in Algebra, 41:1 (2013) 401-403, http://dx.doi.org/10.1080/00927872.2011.607872
25. B. X. Hai, N. V. Thin, On subnormal subgroups in general skew linear groups, Vestnik St. Peterburg University, Mathematics, 46:1 (2013) 43-48, https://doi.org/10.3103/S1063454113010020
26. B. X. Hai, N. K. Ngoc, A note on the existence of non-cyclic free subgroups, Archiv der  Mathematik,  101: 5 (2013) 437-443,
https://doi.org/10.1007/s00013-013-0576-2
27. B. X. Hai, T. T. Deo, Corrigendum to the proofs of some theorems in the article “On the radicality of maximal subgroups in GLn(D),)” [J. Algebra 365 (2012) 42–49] , Journal of  Algebra  410 (2014) 541–544.
28. B. X. Hai, N. V. Thin, On locally nilpotent subgroups of  GL1(D), Communications in Algebra,  37: 2 (2009) 712-718, https://doi.org/10.1080/00927870802255287
29. B. X. Hai, On subgroups in the special linear group over a division algebra that contain the subgroup of diagonal matrices, Journal of  Pure and Appllied Algebra,  121: 1 (1997)  53-67.
30. B. X. Hai, The arrangement of subgroups in the special linear group over a division ring with infinite center (Russian), Zap. Nauchn. Sem. Leningr. Otdel. Mat. Inst. Steklov (LOMI),  175:  3 (1988), 5-11; English translation in ournal of  Soviet Mathematics  57: 6 (1991) 3449-3452.

1. B. X. Hai, On locally nilpotent maximal subgroups of the multiplicative group of a division ring, Acta Math Vietnam  36, No. 1, 113-118 (2011).
2. B. X. Hai, D. V. P. Ha, On locally solvable   maximal subgroups of the multiplicative group of a division ring, Vietnam Journal of Mathematics, 38: 2 (2010), 237-247.
3. Nguyễn Văn Thìn, Bùi Xuân Hải, Về một Giả thuyết của Herstein, Tạp chí Phát triển Khoa học và Công nghệ, T. 12, S.11 (2009) 5-10.
4. B. X. Hai, L. K. Huynh, Solvable subgroups in the division ring of real quaternions, Acta Math Vietnam 31: 2 (2006), 131-136.
5. B. X. Hai, L. K. Huynh, On subnormal subgroups of the multiplicative group of a division ring, Vietnam Journal of Mathematics,  32: 1 (2004) 21-24.
6. B. X. Hai, T. N. Hoi, On subgroups of the general linear group over a commutative von Neumann regular ring, Acta Mathematica Vietnamica  19: 2 (1994) 19-30.
7. B. X. Hai, Về vấn đề bất khả qui và tồn tại nghiệm của đa thức, TẠP CHÍ TOÁN HỌC IX:  3 (1981), 29-32.

As a leader of the projects

1. Đồ thị, đồng nhất thức và các cấu trúc đại số, B2020-18-02 ĐHQG, 2020-2022.
2. Một số bài toán về cấu trúc nhóm tuyến tính trên vành chia, 101.04-2019.323 NAFOSTED,
2020-2022.
3. Vành chia với các đồng nhất thức hữu tỉ tổng quát, 101.04-2016.18 NAFOSTED,
2017-2019.
4. Tác động của đồng nhất thức trên một số cấu trúc đại số, B2016-18-01ĐHQG, 2016-2018.
5. Một số phương pháp nhóm trong nghiên cứu cấu trúc vành, 101.04-2013.01 NAFOSTED,
2014-2016.
6. Nhóm và biều diễn nhóm, 101.01-2011.16 NAFOSTED, 2012-2014.
7. Các nhóm con lũy linh địa phương trong vành chia, ĐHQG, 2009-1010.
8. Về nhóm con tối đại căn trên tâm của vành chia hữu hạn tâm, ĐHQG, 2008-2009.
9. Chuẩn hóa tử của nhóm con đa chuẩn tắc, ĐHQG, 2007-2008.
10. Một số nghiên cứu về vành chia, B.2003-18-38 ĐHQG, 2003-2004.

As a member in the projects

1. Đồng nhất thức nhóm suy rộng trong đại số và sự tồn tại nhóm con tự do trong các đại số nhóm, C2018-18-03 ĐHQG, 2017-2019.
2.  Nhóm tuyến tính trên vành chia thỏa một số điều kiện hữu hạn, ĐHQG, 2012-2014.

1. B. X. Hai, L. K. Huynh, Some theorems on subgroups in division rings, Contributions in Mathematics and Applications, ICMA 2005, Bangkok, Thailand, Special vol. publish. by Est-West Journal of Mathematics (2005) 185-189.
2. B. X. Hai, T. V. Dai, T. V. P. Hung, On polynormal subgroups  of  finite groups, Contributions in Mathematics, and Applications, ICMA 2005, Bangkok, Thailand, Special vol. publish. by Est-West Journal of Mathematics (2005) 191-197.
3.B. X. Hai, N. V. Thin, On subnormal and maximal subgroups in division rings, Southeast Asian Bulletin of  Mathematics, 32: 5 (2008) 931-937.

Vietnamese Meritorious Teacher in 2008

slot gacor slot gacor